Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chest pain, could be due to calcium deficiency. Opinion?

I am a 32 year old healthy female (RN as well). Active in Tae Kwon Do. Recently had a bout of chest pain during TKD activity and has now progressed to mild activity as well (during work). Seen in Emergency, trop and d-dimer neg, EKG normal. Scheduled for stress test. No PMH. I had an idea for a cause...5 months ago my doctor and I determined I am lactose intolerant. So cut dairy out of my diet. I have not been doing a good job supplementing calcium . Is there any research that suggests hypocalcemia can cause chest pain? I don t have any other symptoms of hypocalcemia. Have not had my Calcium level checked yet.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Yes deficiency of calcium can cause vague dull aching bone pains.
It can also cause malaise, lethargy and feeling of tiredness.
You should get your calcium levels and vitamin D levels checked and if deficient then take calcium supplements along with vitamin D injections
Answered: Thu, 26 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor